zbMATH — the first resource for mathematics

Eigenvalues and subelliptic estimates for non-selfadjoint semiclassical operators with double characteristics. (English. French summary) Zbl 1292.35185
Summary: For a class of non-selfadjoint \(h\)-pseudodifferential operators with double characteristics, we give a precise description of the spectrum and establish accurate semiclassical resolvent estimates in a neighborhood of the origin. Specifically, assuming that the quadratic approximations of the principal symbol of the operator along the double characteristics enjoy a partial ellipticity property along a suitable subspace of the phase space, namely their singular space, we give a precise description of the spectrum of the operator in an \(\mathcal O(h)\)-neighborhood of the origin. Moreover, when all the singular spaces are reduced to zero, we establish accurate semiclassical resolvent estimates of subelliptic type, which depend directly on algebraic properties of the Hamilton maps associated to the quadratic approximations of the principal symbol.

35P20 Asymptotic distributions of eigenvalues in context of PDEs
35S05 Pseudodifferential operators as generalizations of partial differential operators
35H20 Subelliptic equations
47A10 Spectrum, resolvent
47G30 Pseudodifferential operators
47B44 Linear accretive operators, dissipative operators, etc.
Full Text: DOI arXiv
[1] Bordeaux Montrieux, W., Loi de Weyl presque sûre et résolvante pour des opérateurs différentiels non-autoadjoints, (2008)
[2] Dencker, N.; Sjöstrand, J.; Zworski, M., Pseudo-spectra of semiclassical (pseudo)differential operators, Comm. Pure Appl. Math., 57, 384-415, (2004) · Zbl 1054.35035
[3] Dimassi, M.; Sjöstrand, J., Spectral asymptotics in the semi-classical limit, (1999), Cambridge University Press · Zbl 0926.35002
[4] Hager, M.; Sjöstrand, J., Eigenvalue asymptotics for randomly perturbed non-selfadjoint operators, Math. Annalen, 342, 177-243, (2008) · Zbl 1151.35063
[5] Helffer, B.; Nier, F., Hypoelliptic estimates and spectral theory for Fokker-Planck operators and Witten laplacians, 1862, (2005), Springer Verlag · Zbl 1072.35006
[6] Helffer, B.; Sjöstrand, J., Semiclassical analysis for harper’s equation. III. Cantor structure of the spectrum, Mem. Soc. Math. France (N.S.), 39, 1-124, (1989) · Zbl 0725.34099
[7] Hitrik, M.; Pravda-Starov, K., Spectra and semigroup smoothing for non-elliptic quadratic operators, Math. Ann., 334, 801-846, (2009) · Zbl 1171.47038
[8] Hitrik, M.; Pravda-Starov, K., Semiclassical hypoelliptic estimates for non-selfadjoint operators with double characteristics, Comm. P.D.E., 35, 988-1028, (2010) · Zbl 1247.35015
[9] Hérau, F.; Hitrik, M.; Sjöstrand, J., Tunnel effect for Kramers-Fokker-Planck type operators, Ann. Henri Poincaré, 9, 209-274, (2008) · Zbl 1141.82011
[10] Hérau, F.; Nier, F., Isotropic hypoellipticity and trend to equilibrium for the Fokker-Planck equation with a high degree potential, Arch. Ration. Mech. Anal., 171, 151-218, (2004) · Zbl 1139.82323
[11] Hérau, F.; Sjöstrand, J.; Stolk, C., Semiclassical analysis for the Kramers-Fokker-Planck equation, Comm. PDE, 30, 689-760, (2005) · Zbl 1083.35149
[12] Hörmander, L., The analysis of linear partial differential operators, I-IV, (1985), Springer-Verlag · Zbl 0601.35001
[13] Hörmander, L., Symplectic classification of quadratic forms, and general mehler formulas, Math. Z., 219, 413-449, (1995) · Zbl 0829.35150
[14] Lerner, N., The Wick calculus of pseudodifferential operators and some of its applications, Cubo Mat. Educ., 5, 213-236, (2003) · Zbl 1369.47066
[15] Lerner, N., Pseudo-differential operators. Quantization and signals, 1949, Some facts about the Wick calculus, 135-174, (2008), Springer-Verlag, Berlin · Zbl 1180.35596
[16] Lerner, N., Metrics on the phase space and non-selfadjoint pseudo-differential operators, 3, (2010), Birkhäuser Verlag, Basel · Zbl 1186.47001
[17] Melin, A.; Sjöstrand, J., Determinants of pseudodifferential operators and complex deformations of phase space, Methods Appl. Anal., 9, 177-237, (2002) · Zbl 1082.35176
[18] Pravda-Starov, K., A complete study of the pseudo-spectrum for the rotated harmonic oscillator, J. London Math. Soc., (2), 73, 3, 745-761, (2006) · Zbl 1106.34060
[19] Pravda-Starov, K., Contraction semigroups of elliptic quadratic differential operators, Math. Z., 259, 363-391, (2008) · Zbl 1139.47033
[20] Pravda-Starov, K., Subelliptic estimates for quadratic differential operators, American J. Math., 133, 39-89, (2011) · Zbl 1257.47058
[21] Sjöstrand, J., Parametrices for pseudodifferential operators with multiple characteristics, Ark. för Matematik, 12, 85-130, (1974) · Zbl 0317.35076
[22] Sjöstrand, J., 95, Singularités analytiques microlocales, 1-166, (1982), Soc. Math. France, Paris · Zbl 0524.35007
[23] Sjöstrand, J., Function spaces associated to global I-Lagrangian manifolds, Structure of solutions of differential equations, (1996), World Sci. Publ., River Edge, NJ · Zbl 0889.46027
[24] Sjöstrand, J., Around the research of Vladimir Maz’ya. III, 13, Resolvent estimates for non-selfadjoint operators via semi-groups, 359-384, (2010), Springer, New York · Zbl 1198.47068
[25] Sjöstrand, J.; Zworski, M., Elementary linear algebra for advanced spectral problems, Ann. Inst. Fourier, 57, 2095-2141, (2007) · Zbl 1140.15009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.